Soft hyperstructure


YAMAK S. , KAZANCI O. , Davvaz B.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.62, no.2, pp.797-803, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.1016/j.camwa.2011.06.009
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.797-803

Abstract

In this paper, we study soft hypergroupoids. Firstly, we introduce the notion of soft hypergroupoids, and some examples are given. Also, we show that soft hypergroupoids are closely related to L-subhypergroupoid. Secondly, using the notion of soft hypergroupoid, some new properties of soft hypergroupoids are obtained. Lastly, we investigate some properties of soft subhypergroupoids. (C) 2011 Elsevier Ltd. All rights reserved.